Journal of Symbolic Logic

Post-Scriptum $\grave{A}$"Th$\acute{e}$ories Instables"

Bruno Poizat

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 1 (1983), 60-62.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741190

Mathematical Reviews number (MathSciNet)
MR693248

Zentralblatt MATH identifier
0533.03017

JSTOR
links.jstor.org

Citation

Poizat, Bruno. Post-Scriptum $\grave{A}$"Th$\acute{e}$ories Instables". J. Symbolic Logic 48 (1983), no. 1, 60--62. https://projecteuclid.org/euclid.jsl/1183741190


Export citation